Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 151, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 15, 2018, 12:10 PM CDT for Caddo County, Grady County, Oklahoma. It was in force for 50 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2018, 12:10 PM CDT (17:10 UTC)
- Expired
- May 15, 2018, 1:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caddo County, OK, Grady County, OK
The radar
The Norman radar (KTLX), 83 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 12:10 PM CDT | HAIL 1 | Verden, OK | |
| May 15, 12:24 PM CDT | TSTM WND GST 58 | 4 Nnw Chickasha, OK | A WIND GUST OF 58 MPH WAS MEASURED BY THE AWOS AT CHICKASHA AIRPORT. |
| May 15, 12:30 PM CDT | TSTM WND DMG | Chickasha, OK | TREES AND POWER POLES DOWN. GAS STATION AWNING COLLAPSE. |
| May 15, 12:30 PM CDT | TSTM WND DMG | Chickasha, OK | UPDATES PREVIOUS TSTM WND DMG REPORT FROM CHICKASHA. TREES AND POWER POLES DOWN. GAS STATION AWNING COLLAPSE. ROOF DAMAGE TO SEVERAL STRUCTURES INCLUDING A CHURCH. |
| May 15, 12:40 PM CDT | TSTM WND DMG | 4 S Chickasha, OK | POWER POLE BLOWN DOWN ALONG 16TH STREET. |
| May 15, 12:40 PM CDT | TSTM WND GST 65 | 2 Sse Chickasha, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 5.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -367 J/kg
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
968
WUUS54 KOUN 151710
SVROUN
OKC015-051-151800-
/O.NEW.KOUN.SV.W.0151.180515T1710Z-180515T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1210 PM CDT TUE MAY 15 2018
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
Central Grady County in central Oklahoma...
Southern Caddo County in southwestern Oklahoma...
* Until 100 PM CDT
* At 1210 PM CDT, severe thunderstorms were located along a line
extending from near Pocasset to 4 miles southeast of Verden... and
another potentially severe thunderstorm 5 miles west of Boone.
These storms were moving east-southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Chickasha, Blanchard, Anadarko, Minco, Apache, Cyril, Fort Cobb,
Verden, Cement, Amber, Bridge Creek, Gracemont, Pocasset, Norge,
Cogar, Boone, Middleberg, Tabler, Lake Chickasha and northern Lake
Ellsworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3536 9810 3524 9767 3497 9767 3485 9826
3486 9862 3507 9862
TIME...MOT...LOC 1710Z 278DEG 16KT 3521 9797 3503 9805 3492 9856
HAIL...1.00IN
WIND...60MPH
$$
..speg.3 follow-up statements
394
WWUS54 KOUN 151726
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1226 PM CDT TUE MAY 15 2018
OKC015-051-151800-
/O.CON.KOUN.SV.W.0151.000000T0000Z-180515T1800Z/
Grady OK-Caddo OK-
1226 PM CDT TUE MAY 15 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR CENTRAL GRADY AND SOUTHERN CADDO COUNTIES...
At 1224 PM CDT, severe thunderstorms were located along a line
extending from near Pocasset to near Chickasha, with another severe
storm near Boone. The storms are moving east-southeast at 25 mph.
Winds of 57 mph were measured at the Chickasha airport.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Chickasha, Blanchard, Anadarko, Minco, Apache, Cyril, Fort Cobb,
Verden, Cement, Amber, Bridge Creek, Gracemont, Pocasset, Norge,
Cogar, Boone, Middleberg, Tabler, Lake Chickasha and northern Lake
Ellsworth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3536 9810 3524 9767 3497 9767 3485 9826
3486 9862 3507 9862
TIME...MOT...LOC 1724Z 275DEG 22KT 3520 9795 3502 9795 3491 9848
HAIL...1.00IN
WIND...60MPH
$$
..speg.099
WWUS54 KOUN 151737
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1237 PM CDT TUE MAY 15 2018
OKC015-051-151800-
/O.CON.KOUN.SV.W.0151.000000T0000Z-180515T1800Z/
Grady OK-Caddo OK-
1237 PM CDT TUE MAY 15 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR CENTRAL GRADY AND SOUTHERN CADDO COUNTIES...
At 1236 PM CDT, severe thunderstorms were located along a line
extending from near Amber to 3 miles southeast of Chickasha. Another
severe storm was located near Boone, moving east-southeast at 20
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Chickasha, Blanchard, Anadarko, Minco, Apache, Cyril, Verden, Cement,
Amber, Bridge Creek, Pocasset, Norge, Boone, Middleberg, Tabler, Lake
Chickasha, northern Lake Ellsworth, Ninnekah, Stecker and Laverty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3530 9796 3524 9767 3497 9767 3485 9826
3486 9862 3492 9861
TIME...MOT...LOC 1736Z 278DEG 16KT 3519 9789 3501 9789 3490 9842
HAIL...1.25IN
WIND...60MPH
$$
..speg.902
WWUS54 KOUN 151743
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1243 PM CDT TUE MAY 15 2018
OKC015-151751-
/O.CAN.KOUN.SV.W.0151.000000T0000Z-180515T1800Z/
Caddo OK-
1243 PM CDT TUE MAY 15 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CADDO COUNTY IS
CANCELLED...
The storm near Boone has weakened, therefore the warning has been
cancelled for southern Caddo County.
LAT...LON 3489 9809 3513 9809 3527 9796 3521 9767
3497 9767
TIME...MOT...LOC 1741Z 285DEG 18KT 3515 9785 3497 9785
$$
OKC051-151800-
/O.CON.KOUN.SV.W.0151.000000T0000Z-180515T1800Z/
Grady OK-
1243 PM CDT TUE MAY 15 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR CENTRAL GRADY COUNTY...
At 1241 PM CDT, severe thunderstorms were located along a line
extending from near Amber to 5 miles northwest of Alex, moving east
at 20 mph. Winds of near 60 mph have been measured near Chickasha.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Chickasha, Blanchard, Verden, Amber, Pocasset, Norge, Middleberg,
Tabler, Ninnekah and Laverty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3489 9809 3513 9809 3527 9796 3521 9767
3497 9767
TIME...MOT...LOC 1741Z 285DEG 18KT 3515 9785 3497 9785
HAIL...1.25IN
WIND...60MPH
$$
..speg.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:36 AM CDT, 5 hours 34 minutes earlier.
Area forecast discussion, May 15, 6:36 AM CDT, 5 hours 34 minutes before
Area Forecast Discussion National Weather Service Norman OK 636 AM CDT Tue May 15 2018 .DISCUSSION... Aviation discussion for the 12 UTC TAFs is below. && .AVIATION... Overall, think VFR conditions will continue. Timing and locations of SHRA/TSRA/VCTS remain very uncertain at all sites for the next 24 hours. If SHRA/TSRA affects a given site, variable gusty winds and brief MVFR/IFR conditions can be expected. Patches of MVFR/IFR conditions will occur before 18 UTC Tuesday near KCSM and KWWR. KPNC may be impacted as well. Surface winds are generally expected to switch from the south to the northeast at many sites over the next 24 hours. Winds will be erratic and gusty at times due to nearby SHRA/TSRA. MBS && .PREV DISCUSSION... /issued 438 AM CDT Tue May 15 2018/ DISCUSSION... Storm chances and intensity along with locally heavy rainfall/flash flooding potential are the forecast challenges of the day. The biggest change to the previous forecast was to increase rain chances this morning across far northern Oklahoma and increase them this afternoon across across the southern two thirds of Oklahoma. This morning, showers and thunderstorms with heavy downpours will continue before 8 am southeast of an Ardmore to Purcell to Chandler line associated with a MCV that was located southwest of Seminole at 430 am. No severe storms are expected due to weak shear (0-6 km bulk shear 15-20 kt) and limited instability (MUCAPE near or less than 1000 J/kg). Additional storms in southern Kansas due to 700 mb moisture convergence will continue to move southeast into northern Oklahoma. These storms should stay below severe limits as well due to limited instability and may weaken throughout the morning as the mid level jet veers and weakens. This afternoon and evening, some strong to severe thunderstorms with large hail, damaging winds, and very heavy rainfall will be possible across Oklahoma and north Texas, but not sure how storms will evolve. Latest CAMs/model guidance seem to be all over the place with storm location, number of storms, and storm mode. Best guess is that first storms this afternoon would form near an old outflow boundary/effective surface front that may be as far north as a Cheyenne to Ponca City line and as far south as the Red River sometime in the 2 to 5 pm time frame once convective temperatures in the mid to upper 80s are reached. Additional storms that form over west Texas may get into far western Oklahoma and southwestern Oklahoma after 6 pm from the west. Kept the highest rain chances over the southern half of Oklahoma, generally 40-50%, this afternoon. Kept the highest rain chances 40-60% this evening over western north Texas. Some weak subsidence behind the current MCV near Seminole may limit storm development/coverage this afternoon. Storms overall should weaken during the nighttime hours, especially without a strong low level jet or strong mid level impulse to sustain convection. Instability this afternoon and evening will again be rather high across the area (MLCAPE 1000-3000 J/kg) with the highest instability expected near and south of the Red River. The amount of instability is not expected to be as high compared to yesterday. Deep layer shear will not be all that strong (0-6 km shear 20-40 kt), though a bit higher than yesterday, especially in southwestern Oklahoma and western north Texas where the potential for supercells with large hail will be higher. Overall, expect slow moving pulse/multicell clusters as the main storm modes. Most storms are expected to move southeast around 15-20 mph. Model forecast DCAPE values of 1000-1300 J/kg certainly support the potential for damaging winds. Tornado potential appears to be very low due to weak low level shear (below 0-1 km bulk shear below 20 kt). Very heavy rainfall rates (1"/hr to 5"/hr) may result as well this afternoon and tonight due to near climatological maximum precipitation values. This could result in localized flash flooding. Highs today remain challenging due to some cloud cover and rainfall. Generally, preferred the warmer side of guidance numbers thinking some sunshine will occur today in most areas. Readings today will be cooler than yesterday. Surface dewpoints may pool and climb into the lower 70s south of the main outflow boundary/effective cold front this afternoon/evening. Wednesday into Wednesday night, kept chances for showers and storms across much of Oklahoma and north Texas due to the mid/upper trough nearby as well as abundant moisture and instability, though storm coverage may be less than today. There is some potential for a few strong to severe storms due to sufficient instability and marginal shear in the form of damaging winds and large hail. Slow moving storms would support locally heavy rainfall. Thursday through Friday night, lower rain chances and increasing temperatures are generally forecast due to mid/upper level ridging. Still cannot completely rule out some storms, especially across western Oklahoma and western north Texas where storms over the High Plains may move in during the nighttime hours. An increasing low level jet both Thursday night and Friday night may allow for organized severe storms to get into at least western Oklahoma and western north Texas before weakening as they get farther east. Saturday and Saturday night, rain/storm chances will likely increase again with the approach of a cold front. Strong to severe storms with heavy rainfall, damaging winds, and some hail may be possible by late Saturday. Kept high rain chances Saturday night. Next Sunday and Monday, slightly cooler weather may occur. The cold front may stall somewhere not far from the Red River and bring some chances for showers and storms, though confidence remains low. MBS && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 85 65 84 65 / 50 30 30 20 Hobart OK 87 64 86 66 / 40 40 20 30 Wichita Falls TX 89 66 88 67 / 40 40 20 20 Gage OK 81 60 84 61 / 40 40 30 30 Ponca City OK 83 61 83 62 / 60 20 50 20 Durant OK 84 67 87 67 / 50 30 30 20 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 17
Hazardous weather outlook, May 15, 9:37 AM CDT, 2 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 937 AM CDT Tue May 15 2018 OKZ004>048-050>052-TXZ083>090-161445- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 937 AM CDT Tue May 15 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a Marginal Risk of severe thunderstorms between 2 pm this afternoon and 11 pm tonight across portions of western and southwestern Oklahoma and all of western north Texas. The Marginal Risk area includes locations south and west of a line from Woodward to Watonga to Chickasha and Waurika line. Damaging wind gusts up to 70 mph and large hail up to the size of golfballs are possible this afternoon and evening in the Marginal Risk area. ..Heavy Rainfall and Flash Flooding... Locally heavy rainfall of 1 to 3 inches in a short period of time from slow moving thunderstorms may cause flash flooding in a few locations across Oklahoma and western north Texas today and tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... A few strong to severe thunderstorms are possible Wednesday through Friday. Western Oklahoma and western north Texas may have slightly higher chances for severe storms Wednesday through Friday during the nighttime hours. Additional strong to severe thunderstorms will likely return to parts of Oklahoma and north Texas late Saturday with the passage of a cold front. Thunderstorms may linger Sunday and Monday across parts of Oklahoma and north Texas. .Heavy Rainfall and Flash Flooding... Locally heavy rainfall of 1 to 2 inches in a short period of time from slow moving thunderstorms may cause flash flooding in a few locations across Oklahoma and north Texas on Wednesday as well as late Saturday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. MBS/30
In the hours before
Special weather statement, May 15, 11:07 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1107 AM CDT TUE MAY 15 2018
OKZ024-151645-
Canadian OK-
1107 AM CDT TUE MAY 15 2018
...SIGNIFICANT WEATHER ADVISORY FOR southwestern Canadian County
Until 1145 AM CDT...
AT 1105 AM CDT, a strong thunderstorm was located 8 miles northwest
of Cogar, moving northeast at 15 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3552 9806 3538 9801 3538 9830 3551 9831
3553 9831
TIME...MOT...LOC 1605Z 239DEG 11KT 3543 9822
..speg.Local storm report, May 15, 11:10 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1110 AM CDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST 1 S BERLIN 35.44N 99.63W
05/14/2018 E65 MPH ROGER MILLS OK PUBLIC
&&Special weather statement, May 15, 11:10 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1110 AM CDT TUE MAY 15 2018 OKZ023-151645- Caddo OK- 1110 AM CDT TUE MAY 15 2018 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Caddo County Until 1145 AM CDT... AT 1108 AM CDT, a strong thunderstorm was located 4 miles east of Carnegie, moving east at 15 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... LAT...LON 3501 9862 3516 9859 3518 9828 3495 9828 TIME...MOT...LOC 1608Z 270DEG 12KT 3510 9853 ..speg.
Local storm report, May 15, 11:13 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1113 AM CDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 1 W MADGE 34.90N 99.98W
05/14/2018 E1.00 INCH HARMON OK PUBLIC
&&Local storm report, May 15, 11:28 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1128 AM CDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM HAIL 4 S CLINTON 35.45N 98.98W
05/14/2018 E1.00 INCH WASHITA OK PUBLIC
&&Special weather statement, May 15, 11:54 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 1154 AM CDT TUE MAY 15 2018 OKZ027-039-040-151730- Grady OK-Stephens OK-Garvin OK- 1154 AM CDT TUE MAY 15 2018 ...SIGNIFICANT WEATHER ADVISORY FOR southeastern Grady...northeastern Stephens and southwestern Garvin Counties Until 1230 PM CDT... AT 1149 AM CDT, strong thunderstorms were along a line extending from 9 miles south of Bradley to 7 miles east of Bray, moving east at 15 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... LAT...LON 3479 9755 3451 9739 3458 9771 3482 9784 TIME...MOT...LOC 1649Z 288DEG 13KT 3474 9775 3465 9769 ..speg.
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:12 PM CDT | Special Weather Statement | OUN | Beckham | 33 min |
| May 14, 7:14 PM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Harmon | 3 hr |
| May 14, 7:14 PM CDT | Special Weather Statement | OUN | Custer | 31 min |
| May 14, 7:18 PM CDT | Severe Thunderstorm Warning | OUN | Beckham | 42 min |
| May 14, 7:19 PM CDT | Special Weather Statement | OUN | Jackson | 26 min |
| May 14, 7:19 PM CDT | Severe Thunderstorm Warning | OUN | Major, Woods, Woodward | 41 min |
| May 14, 7:36 PM CDT | Special Weather Statement | OUN | Jackson, Kiowa | 24 min |
| May 14, 7:39 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon | 36 min |
| May 14, 7:47 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 58 min |
| May 14, 7:48 PM CDT | Special Weather Statement | OUN | Washita | 27 min |
| May 14, 7:53 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Washita | 37 min |
| May 14, 7:57 PM CDT | Special Weather Statement | OUN | Kiowa | 33 min |
| May 14, 7:58 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 47 min |
| May 14, 8:04 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Washita | 41 min |
| May 14, 8:16 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 59 min |
| May 14, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady | 50 min |
| May 14, 8:44 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 31 min |
| May 14, 9:16 PM CDT | Special Weather Statement | OUN | Grant, Kay | 29 min |
| May 14, 9:20 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 70 min |
| May 14, 9:25 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 35 min |
| May 14, 9:30 PM CDT | Special Weather Statement | OUN | Comanche | 30 min |
| May 14, 9:41 PM CDT | Special Weather Statement | OUN | Oklahoma | 34 min |
| May 14, 9:56 PM CDT | Special Weather Statement | OUN | Canadian, Grady, Oklahoma | 34 min |
| May 14, 10:00 PM CDT | Special Weather Statement | OUN | Comanche | 30 min |
| May 14, 10:10 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Tillman | 3 hr |
| May 14, 10:21 PM CDT | Special Weather Statement | OUN | Kay | 24 min |
| May 14, 10:25 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 25 min |
| May 14, 10:32 PM CDT | Special Weather Statement | OUN | Comanche, Cotton | 28 min |
| May 14, 10:39 PM CDT | Wind Advisory | OUN | Beckham, Blaine, Caddo, Canadian, Comanche, Custer and 7 more | 101 min |
| May 14, 10:45 PM CDT | Special Weather Statement | OUN | Cleveland | 30 min |
| May 15, 12:09 AM CDT | Special Weather Statement | OUN | Kay | 36 min |
| May 15, 12:51 AM CDT | Special Weather Statement | OUN | Jefferson | 24 min |
| May 15, 2:09 AM CDT | Special Weather Statement | OUN | Bryan | 36 min |
| May 15, 5:28 AM CDT | Special Weather Statement | OUN | Bryan | 32 min |
| May 15, 9:02 AM CDT | Special Weather Statement | OUN | Custer | 28 min |
| May 15, 9:51 AM CDT | Areal Flood Advisory | OUN | Bryan | 114 min |
| May 15, 10:29 AM CDT | Special Weather Statement | OUN | Caddo | 31 min |
| May 15, 11:02 AM CDT | Severe Thunderstorm Warning | OUN | Caddo | 43 min |
| May 15, 11:07 AM CDT | Special Weather Statement | OUN | Canadian | 38 min |
| May 15, 11:10 AM CDT | Special Weather Statement | OUN | Caddo | 35 min |
| May 15, 11:36 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 39 min |
| May 15, 11:52 AM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian, Kiowa | 3 hr |
| May 15, 11:54 AM CDT | Special Weather Statement | OUN | Garvin | 36 min |
| May 15, 12:16 PM CDT | Flash Flood Warning | OUN | Caddo | 3 hr |
| May 15, 12:20 PM CDT | Areal Flood Advisory | OUN | Grady | 3 hr |
| May 15, 12:46 PM CDT | Flash Flood Warning | OUN | Grady | 3 hr |
| May 15, 12:53 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain, Stephens | 52 min |
| May 15, 1:34 PM CDT | Special Weather Statement | OUN | Stephens | 26 min |
| May 15, 1:53 PM CDT | Special Weather Statement | OUN | Garvin, Murray | 37 min |
| May 15, 2:10 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Pontotoc | 50 min |
| May 15, 2:29 PM CDT | Special Weather Statement | OUN | Carter | 31 min |
| May 15, 2:41 PM CDT | Severe Thunderstorm Warning | OUN | Carter | 49 min |
| May 15, 2:49 PM CDT | Areal Flood Advisory | OUN | Garvin | 116 min |
| May 15, 2:52 PM CDT | Areal Flood Advisory | OUN | Murray | 3 hr |
| May 15, 2:56 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray, Pontotoc | 34 min |
| May 15, 3:07 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Marshall | 38 min |
| May 15, 3:24 PM CDT | Severe Thunderstorm Warning | OUN | Coal, Johnston, Pontotoc | 51 min |
| May 15, 3:43 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Johnston, Marshall | 47 min |
| May 15, 3:54 PM CDT | Special Weather Statement | OUN | Atoka | 36 min |
| May 15, 4:28 PM CDT | Special Weather Statement | OUN | Atoka | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.